Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 2(362), Pages 151–152 (Mi umn1410)  

This article is cited in 14 scientific papers (total in 14 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Trilinear functional equations

V. M. Buchstabera, D. V. Leikinb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Institute of Magnetism, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/rm1410

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:2, 341–343

Bibliographic databases:

MSC: 14H40, 11F03, 33C20
Accepted: 11.02.2004

Citation: V. M. Buchstaber, D. V. Leikin, “Trilinear functional equations”, Uspekhi Mat. Nauk, 60:2(362) (2005), 151–152; Russian Math. Surveys, 60:2 (2005), 341–343

Citation in format AMSBIB
\Bibitem{BucLei05}
\by V.~M.~Buchstaber, D.~V.~Leikin
\paper Trilinear functional equations
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 2(362)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn1410}
\crossref{https://doi.org/10.4213/rm1410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152949}
\zmath{https://zbmath.org/?q=an:1093.14049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..341B}
\elib{https://elibrary.ru/item.asp?id=25787173}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 2
\pages 341--343
\crossref{https://doi.org/10.1070/RM2005v060n02ABEH000829}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231201600005}
\elib{https://elibrary.ru/item.asp?id=14696235}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944485906}


Linking options:
  • http://mi.mathnet.ru/eng/umn1410
  • https://doi.org/10.4213/rm1410
  • http://mi.mathnet.ru/eng/umn/v60/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, D. V. Leikin, “Addition Laws on Jacobian Varieties of Plane Algebraic Curves”, Proc. Steklov Inst. Math., 251 (2005), 49–120  mathnet  mathscinet  zmath
    2. V. M. Buchstaber, I. M. Krichever, “Integrable equations, addition theorems, and the Riemann–Schottky problem”, Russian Math. Surveys, 61:1 (2006), 19–78  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. A. Bykovskii, “Hyperquasipolynomials and their applications”, Funct. Anal. Appl., 50:3 (2016), 193–203  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. A. Illarionov, “Functional Equations and Weierstrass Sigma-Functions”, Funct. Anal. Appl., 50:4 (2016), 281–290  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. A. Illarionov, “Reshenie funktsionalnogo uravneniya, svyazannogo s trilineinymi differentsialnymi operatorami”, Dalnevost. matem. zhurn., 16:2 (2016), 169–180  mathnet  elib
    6. M. D. Monina, “O range konechnogo nabora teta-funktsii”, Dalnevost. matem. zhurn., 16:2 (2016), 181–185  mathnet  elib
    7. A. A. Illarionov, “Solution of functional equations related to elliptic functions”, Proc. Steklov Inst. Math., 299 (2017), 96–108  mathnet  crossref  crossref  isi  elib
    8. A. A. Illarionov, M. A. Romanov, “Hyperquasipolynomials for the Theta-Function”, Funct. Anal. Appl., 52:3 (2018), 228–231  mathnet  crossref  crossref  mathscinet  isi  elib
    9. A. A. Illarionov, “On products of Weierstrass sigma functions”, J. Math. Sci. (N. Y.), 243:6 (2019), 872–879  mathnet  crossref
    10. A. A. Illarionov, “Reshenie funktsionalnykh uravnenii, svyazannykh s ellipticheskimi funktsiyami. II”, Sib. elektron. matem. izv., 16 (2019), 481–492  mathnet  crossref
    11. A. A. Illarionov, “Hyperelliptic systems of sequences of rank 4”, Sb. Math., 210:9 (2019), 1259–1287  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. A. A. Illarionov, N. V. Markova, “Reshenie funktsionalnykh uravnenii, svyazannykh s ellipticheskimi funktsiyami. III”, Dalnevost. matem. zhurn., 19:2 (2019), 197–205  mathnet
    13. A. A. Illarionov, “On a Multilinear Functional Equation”, Math. Notes, 107:1 (2020), 80–92  mathnet  crossref  crossref  mathscinet  isi  elib
    14. V. Ya. Prudnikov, “Zadacha o razdelenii peremennykh”, Dalnevost. matem. zhurn., 20:2 (2020), 227–233  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:522
    Full text:345
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021